# SDR AU960116

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B-60
- Engine: Lyc
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drive
- Part number: 358100763
- Condition: Sheared
- Location: Lg Ext-Retract S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR EMERGENCY EXTENSION SYSTEM WORM DRIVE COUPLING  SHEARED - SUSPECT CAUSED BY HAVING EMERGENCY DRIVE CONNECTED DURING NORMAL OPERATION
